# SDR SWAA118304A

- Difficulty date: December 9, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 50,993 hours, 41,434 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND FLOORBEAM UPPER CHORD CRACKED AT BS 328, LBL 28.  REPAIRED BEAM IAW SRM.
